# SDR SWAA2021042260327

- Difficulty date: March 30, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTER WING FRONT SPAR ANGLE ABOVE FUEL BOOST PUMP AT IFSS 120 IS CRACKED / REMOVED AND REPLACED R/H OUTER WING FRONT SPAR ANGLE ABOVE FUEL BOOST PUMP AT IFSS 120 IAW SWA EA 21-157-00983; REV IR AND ATS ER 21-01563; REV IR
